# SDR DLM88990873

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL RDU, RT HYD QTY DECREASED TO 1 QT AFTER GEAR AND PLAP EXTENSION, TIGHTENED B-NUT AT SPOILER CONTROL VALVE.
